Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 5, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Apr 13, 2006, 3:35 PM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at Apr 14, 2006, 12:05 AM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2006, 3:35 PM MST (22:35 UTC)
- In effect from
- Apr 14, 2006, 12:05 AM MST
- Expired
- Apr 14, 2006, 8:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 10.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3591 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 132235 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 335 PM MST THU APR 13 2006 AZZ132-133-140645- /O.UPG.KPSR.FW.A.0004.060414T1900Z-060415T0300Z/ /O.NEW.KPSR.FW.W.0005.060414T1900Z-060415T0300Z/ SOUTH-CENTRAL AND SOUTHWEST DESERTS- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 335 PM MST THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MST FRIDAY FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA DUE TO EXPECTED STRONG WIND... LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS UPGRADED THE FIRE WEATHER WATCH THAT WAS IN IN EFFECT TO A RED FLAG WARNING FOR FIRE WEATHER ZONES 132 AND 133...YUMA AND LA PAZ COUNTIES EAST OF THE LOWER COLORADO RIVER VALLEY...AS WELL AS MARICOPA...NORTHWEST AND NORTH- CENTRAL PINAL...AND SOUTHERN GILA COUNTIES FROM 12 NOON TO 8 PM MST FRIDAY. DISCUSSION... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS UPGRADED THE FIRE WEATHER WATCH THAT WAS IN EFFECT TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 NOON TO 8 PM MST FRIDAY. THE RED FLAG WARNING IS DUE TO EXPECTED STRONG WIND FROM THE SOUTHWEST AND LOW HUMIDITY FROM 12 NOON TO 8 PM MST FRIDAY. A STRONG PACIFIC COLD FRONT WILL MOVE EAST ACROSS SOUTHERN CALIFORNIA AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA FRIDAY AND FRIDAY EVENING. THIS COLD FRONT WILL BRING INCREASING WIND DURING THE LATE MORNING AND AFTERNOON. SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS EXCEEDING 35 MPH ARE FORECAST BY LATE FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING. IN ADDITION...LOW RELATIVE HUMIDITY COMBINED WITH HIGH FIRE DANGER WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
4 follow-up statements
000 WWUS85 KPSR 140705 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1205 AM MST FRI APR 14 2006 AZZ131-CAZ231-141830- /O.EXA.KPSR.FW.W.0005.060414T1900Z-060415T0300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- LOWER COLORADO RIVER VALLEY CA- 1205 AM PDT FRI APR 14 2006 /1205 AM MST FRI APR 14 2006/ ...RED FLAG WARNING IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ FRIDAY FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER. DISCUSSION... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS EXPANDED THE AREA FOR THE RED FLAG WARNING TO INCLUDE THE LOWER COLORADO RIVER VALLEY...AND THE WARNING IS IN EFFECT FROM 12 NOON TO 8 PM MST FRIDAY. AN INTENSE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS SOUTHERN CALIFORNIA FRIDAY...INCREASING WINDS DURING THE MORNING AND AFTERNOON. SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS EXCEEDING 40 MPH AT TIMES...ARE FORECAST BY LATE FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING. LOW RELATIVE HUMIDITY THROUGHOUT THE LOWER COLORADO RIVER AREAS...COMBINED WITH HIGH FIRE DANGER WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ132-133-141830- /O.CON.KPSR.FW.W.0005.060414T1900Z-060415T0300Z/ SOUTH-CENTRAL AND SOUTHWEST DESERTS- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 1205 AM MST FRI APR 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 132 AND 133...YUMA AND LA PAZ COUNTIES EAST OF THE LOWER COLORADO RIVER VALLEY...AS WELL AS MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL...AND SOUTHERN GILA COUNTIES FROM 12 NOON TO 8 PM MST FRIDAY. DISCUSSION... A STRONG PACIFIC COLD FRONT WILL MOVE EAST ACROSS SOUTHERN CALIFORNIA AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA FRIDAY AND FRIDAY EVENING. THIS COLD FRONT WILL BRING INCREASING WIND DURING THE LATE MORNING AND AFTERNOON. SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS EXCEEDING 35 MPH ARE FORECAST BY LATE FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING. IN ADDITION...LOW RELATIVE HUMIDITY...COMBINED WITH HIGH FIRE DANGER WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MEYERS
000 WWUS85 KPSR 141801 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1101 AM MST FRI APR 14 2006 AZZ131>133-CAZ231-150215- /O.CON.KPSR.FW.W.0005.060414T1900Z-060415T0300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- SOUTH-CENTRAL AND SOUTHWEST DESERTS- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- LOWER COLORADO RIVER VALLEY CA- 1101 AM PDT FRI APR 14 2006 /1101 AM MST FRI APR 14 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING... DISCUSSION... THE NATIONAL WEATHER SERVICE IN PHOENIX CONTINUES THE RED FLAG WARNING FROM NOON TO 8 PM MST/ 8 PM PST FOR THE LOWER COLORADO RIVER VALLEY CALIFORNIA AND ARIZONA FIRE WEATHER ZONES 231 AND 131. THE RED FLAG WARNING ALSO REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL ARIZONA FIRE WEATHER ZONES 132 AND 133 FROM NOON TO 8 PM MST. THIS RED FLAG WARNING INCLUDES LA PAZ...YUMA...MARICOPA... NORTHWEST AND NORTH CENTRAL PINAL...AND SOUTHERN GILA COUNTIES. LATE MORNING WINDS ARE INCREASING AS RELATIVE HUMIDITY FALLS. THIS AFTERNOON AND EVENING...WINDS OF 20 TO 30 MPH WITH GUSTS EXCEEDING 40 MPH...ARE EXPECTED. LOW RELATIVE HUMIDITY...LESS THAN 15 PERCENT COMBINED WITH HIGH FIRE DANGER WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KPSR 142216 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 316 PM MST FRI APR 14 2006 AZZ131>133-CAZ231-150300- /O.CON.KPSR.FW.W.0005.000000T0000Z-060415T0300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- SOUTH-CENTRAL AND SOUTHWEST DESERTS- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- LOWER COLORADO RIVER VALLEY CA- 316 PM PDT FRI APR 14 2006 /316 PM MST FRI APR 14 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING... DISCUSSION...THE NATIONAL WEATHER SERVICE IN PHOENIX CONTINUES THE RED FLAG WARNING VALID UNTIL 8 PM MST/ 8 PM PST THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY CALIFORNIA AND ARIZONA FIRE WEATHER ZONES 231 AND 131. THE RED FLAG WARNING ALSO REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL ARIZONA FIRE WEATHER ZONES 132 AND 133 UNTIL 8 PM MST. THIS RED FLAG WARNING INCLUDES LA PAZ...YUMA... MARICOPA...NORTHWEST AND NORTH CENTRAL PINAL...AND SOUTHERN GILA COUNTIES. LATE AFTERNOON AND EVENING SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE OCCURRING ACROSS MOST OF THE WARNING AREA. LOW RELATIVE HUMIDITY...LESS THAN 15 PERCENT COMBINED WITH HIGH FIRE DANGER HAS RESULTED IN HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KPSR 150316 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 816 PM MST FRI APR 14 2006 AZZ131>133-CAZ231-150430- /O.EXP.KPSR.FW.W.0005.000000T0000Z-060415T0300Z/ YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- SOUTH-CENTRAL AND SOUTHWEST DESERTS- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- LOWER COLORADO RIVER VALLEY CA- 816 PM PDT FRI APR 14 2006 /816 PM MST FRI APR 14 2006/ ...RED FLAG WARNING HAS EXPIRED... THOUGH STRONG WINDS WILL CONTINUE THROUGH 9 PM...HUMIDITIES HAVE GENERALLY RISEN ABOVE RED FLAG THRESHOLDS AND WILL CONTINUE TO INCREASE THROUGH THE REMAINDER OF THE EVENING HOURS. THUS THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS WILL BE NOTICEABLY WEAKER BY 10 PM AND WILL DIMINISH OVERNIGHT. $$ AJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 2:40 PM MST, 55 minutes earlier.
Area forecast discussion, Apr 13, 2:40 PM MST, 55 minutes before
AZZ020>028-CAZ030>033-140600-
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
240 PM MST THU APR 13 2006
SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
HIGH PRESSURE OVER THE REGION IS FORECAST TO WEAKEN TONIGHT...AS A
STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT APPROACH. THE
COLD FRONT WILL MOVE WEST TO EAST ACROSS SOUTHEAST CALIFORNIA AND
ARIZONA FRIDAY...LEADING TO VERY WINDY WEATHER...AREAS OF BLOWING
SAND AND DUST...AND A SLIGHT CHANCE OF SHOWERS. DRY WESTERLY FLOW
WILL MOVE INTO THE REGION THIS WEEKEND AND EARLY NEXT WEEK...
RESULTING IN SUNNY SKIES AND COOLER TEMPERATURES.
&&
.SHORT TERM...
TONIGHT THROUGH SUNDAY...
ALL MODELS ARE STILL CONSISTENT IN MOVING THE OFFSHORE SOUTHERN CA
LOW PRESSURE SYSTEM INTO AZ FRIDAY AFTERNOON. AS MENTIONED IN
EARLIER DISCUSSIONS AND FORECASTS...THE MOST SIGNIFICANT WEATHER
WILL BE WIND. A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH
SOUTHEAST CA/COLORADO RIVER VALLEY DURING THE MID MORNING HOURS
FRIDAY...THEN EAST ACROSS THE GREATER PHOENIX AREA DURING THE LATE
AFTERNOON/EARLY EVENING HOURS. WE HAVE DECIDED TO ISSUE A WIND
ADVISORY FOR THE ENTIRE FORECAST AREA FOR FRIDAY AFTERNOON AND
EVENING. GUSTS TO 50 MPH ARE POSSIBLE IN THE WIND FAVORED AREAS OF
SOUTHEAST CA AND THE COLORADO RIVER (ESPECIALLY NEAR BLYTHE AND
PARKER)...AND NEAR 45 MPH POSSIBLE IN PHOENIX.
A PLUME OF SUBTROPICAL MOISTURE WILL ALSO MOVE INTO THE FORECAST
AREA AHEAD OF THE COLD FRONT. MODELED SOUNDINGS INDICATE THERE IS
STILL A THREAT FOR SPRINKLES OR LIGHT SHOWERS WITH THE SYSTEM.
THE UPPER TROF IS EXPECTED TO MOVE QUICKLY EASTWARD FRIDAY NIGHT
WITH LESS WIND AND COOLER TEMPERATURES THIS WEEKEND.
&&
.LONG TERM...
SUNDAY NIGHT THROUGH THURSDAY...
GOOD MODEL AGREEMENT ON THE IDEA OF AN ACTIVE PATTERN FOR THE
WESTERN STATES DURING THE EXTENDED. HOWEVER...THE SYSTEMS ARE
PROGGED TO STAY FAR ENOUGH NORTH AND/OR BE WEAK ENOUGH FOR OUR AREA
THAT WE SHOULD HOLD OFF ON MENTIONING ANY PRECIP CHANCES. THE 00Z
AND 12Z GFS BRINGS A SYSTEM THROUGH CENTRAL AND NORTHERN
CALIFORNIA...THE GREAT BASIN AND NORTHERN ARIZONA DURING THE SUNDAY
NIGHT AND MONDAY TIMEFRAME. THE 12Z RUN WAS A BIT FASTER THAN THE
00Z RUN. THE 00Z BASED GFS ENSEMBLE MEAN SUPPORTS THIS AND IN FACT
IS SLIGHTLY DEEPER THAN THE 00Z OPERATIONAL RUN. THE ECMWF AND UKMET
AGREE WELL WITH THE GFS. THE GFS THEN DEVELOPS A TRAILING SYSTEM IN
THE SOUTHERN BRANCH FLOW ABOUT 48 HOURS BEHIND THE FIRST TROUGH.
EVEN THOUGH THIS ONE TRACKS FURTHER SOUTH...IT IS SMALLER AND HAS
WEAKER GRADIENTS. THE 12Z GFS IS WEAKER WITH IT THAN THE 00Z RUN.
THE ECWMF IS EVEN WEAKER WITH IT AND HEIGHTS ARE ACTUALLY HIGHER ON
THURSDAY AS A RESULT. TAKING A BLEND OF THE SOLUTIONS AND MOS
OUTPUT...MONDAY TEMPS DROP A BIT FROM SUNDAY THEN POP BACK UP
TUESDAY WITH ONLY VERY SLIGHT WARMING WEDNESDAY AND THURSDAY. WITH
THE PASSAGE OF THE SYSTEM ON MONDAY...THERE WILL BE SOME ENHANCED
BREEZINESS.
&&
.FIRE WEATHER...
A RED FLAG WARNING IS IN EFFECT FOR SOUTHWEST AND SOUTH-CENTRAL
ARIZONA FROM 12 NOON UNTIL 8 PM MST FRIDAY. THE FIRE WEATHER WATCH
FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA FRIDAY AFTERNOON AND EARLY
FRIDAY EVENING HAS BEEN UPGRADED TO A RED FLAG WARNING. WIND SHOULD
EASILY EXCEED RED FLAG WARNING THRESHOLDS FRIDAY AFTERNOON...WITH
HUMIDITY FALLING TO LESS THAN 15 PERCENT. LATEST OBSERVED FIRE
DANGER CHARTS INDICATE ALL OF OUR AREA IS IN EITHER HIGH OR VERY
HIGH FIRE DANGER. SO...ALL THREE CRITERIA ARE EXPECTED TO BE MET FOR
SOUTH-CENTRAL ARIZONA...AND PORTIONS OF SOUTHWEST ARIZONA. FARTHER
WEST...STILL LOOKS AS IF A MODEST AMOUNT OF SURFACE MOISTURE WILL
KEEP HUMIDITY ABOVE 15 PERCENT OR SO BY FRIDAY AFTERNOON. THUS...THE
RED FLAG WARNING IS EAST OF THE COLORADO RIVER.
&&
.AVIATION...
00Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE
DETAILED INFORMATION.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FOR FIRE WEATHER ZONES 132 AND 133...YUMA AND
LA PAZ COUNTIES EAST OF THE LOWER COLORADO RIVER VALLEY...AS
WELL AS MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL...AND
SOUTHERN GILA COUNTIES FROM 12 NOON TO 8 PM MST FRIDAY.
WIND ADVISORY FOR LA PAZ AND YUMA COUNTIES INCLUDING THE
YUMA AREA FROM 10 AM UNTIL 9 PM MST FRIDAY...ZONES 20...21...
25 AND 26.
WIND ADVISORY FOR MARICOPA...NORTHWEST AND NORTH-CENTRAL
PINAL AND SOUTHERN GILA COUNTIES...INCLUDING THE GREATER
PHOENIX AREA FROM 2 PM UNTIL 9 PM MST FRIDAY...ZONES 22...
23...24...27...AND 28.
CA...WIND ADVISORY FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES...
AND JOSHUA TREE NATIONAL PARK...INCLUDING THE EL CENTRO/
IMPERIAL AREA FROM 10 AM UNTIL 9 PM MST FRIDAY...ZONES 30...
31...32...AND 33.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
VASQUEZ/17/ELLISHazardous weather outlook, Apr 13, 4:34 AM MST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 434 AM MST THU APR 13 2006 AZZ020>028-CAZ030>033-141145- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 434 AM PDT THU APR 13 2006 /434 AM MST THU APR 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SOUTH-CENTRAL ARIZONA DESERTS...TONTO NATIONAL FOREST FOOTHILLS...AND SOUTHERN GILA COUNTY DUE TO EXPECTED STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... A STRONG LOW PRESSURE SYSTEM CURRENTLY OFF THE CALIFORNIA COAST WILL SLOWLY MOVE INLAND ON FRIDAY. STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED BY FRIDAY AFTERNOON. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH MAY OCCUR. LOW VISIBILITY DUE TO BLOWING DUST AND BLOWING SAND WILL BE A HAZARD TO MOTORISTS...PARTICULARLY NEAR RECENTLY PLOWED FIELDS. GUSTY WINDS AND POSSIBLE BLOWING DUST CAN BE EXPECTED INTO FRIDAY EVENING BEFORE A CLEARING TREND MOVES IN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIPPLE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:33 PM MST | Wind Advisory | PSR | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.